# SDR USAASA01073

- Difficulty date: December 31, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Low
- Location: Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLT - FLT 61 EN ROUTE CLT-LGA, DURING PUSHBACK, A CABIN INTERCOMMUNICATION DATA SYSTEM WARNING CAME ON FOR AN OVERWING SLIDE BOTTLE.  FLIGHT PUSHED BACK TO GATE.  MAINTENANCE REPLACED THE LEFT OVERWING ESCAPE SLIDE BOTTLE.  SYSTEM CHECKS GOOD.  (M)
